# SDR UPS98226832

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION (C53-100-01.00-05) ON SKIN BS 1179, LBL 60, WL 250.  REMOVED DAMAGED AREA AND INSTALLED FILLER AND REPAIR DOUBLER PER UPS SRM 53-30-3, FIG 3A, AND 51-30-2.
